T Nation

NH_Watts' TRT Log


#547

130-159 is “borderline” so barley over


#548

Posted elsewhere but wanted to put it here too. Testosterone and Estrogen in Men: Good, Bad or Indifferent? By Dr. Neil Rouzier MD


#549

Labs look good, definitely update with more complete hormone labs.

So I did some experimenting and found that each of my vials actually has 1.15 ml of liquid, which equals 230 mg of T, so I have been doing 115 a week split into 2 shots (close to your 120) No ai. Doing IM for now.

Feel pretty good, will check labs in a few weeks to a month. Are you still doing no AI?

How do you feel?

I’m starting a new lifting program on the 14th of January after a week vacation, excited for that.


#550

No AI and currently at 125mg a week (62.5mg x 2). Feel great. I have no complaints. I get labs in a few weeks for my early Feb Endo appt. Based on everything I’ve been reading/hearing lately Im not sure if I will ever use an AI again tbh. Maybe my sides were just a temporary symptom of my T shooting up and I should have waited them out. Or maybe it was something else. I will see next time I up my dose again I guess.


#551

I will NEVER mess with e2 again. Especially after these few tests where I injected up to 100mg at once, and DIDNT have any e2 issues.

I switched to IM and increased my dose to see what would happen, but I haven’t experienced any negative E2 symptoms yet. Which makes me wonder, how low i’ve been keeping my e2, when I was doing 90 a week, 80 a week.

Some very transient things I have noticed is nipple “sensitivity” . It lasts maybe 30 minutes, and then goes away completely, no lumps or itchiness. I think this feeling might trigger one into thinking they are getting too high. I remember physio stated that some sensitivity is not a big deal and is usually transient. I think he said he gets it every now and then also, if I remember.

I wonder where my TT will be, as the last time I did 100mg a week, which was sub Q, I got my TT into the 1200 range.

But 90 a week only got me into the 700’s. Sub Q.


#552

Are you going to freak out if its 1500?


#553

LOL! no, I will just have to adjust for my prescribing doctor, labs ranges top out at 800 or so I think.

If anything, my inexperience led me to overreact to the 1200 reading and lower my test doseage to 90 a week. When in hindsight, I was doing great, felt good, doing well in gym. e2 was manageable. So I feel like im in a good place right now.

Plus its nice to know I actually have 230 mg to play with instead of 200


#554

I may even just explain to my PCP that prescribes my Test that I only want Free test and not Total test drawn.

She’s very understanding and basically lets me do labs whenever I want, and whatever I want. Let me self inject, however I want and so on.


#555

I’ve heard from others that whether they inject 100 or 150 e2 stabilizes to your body’s level. Whatever that may be. I went from 88 to 100 and e2 appears to be exactly the same.

I gather if I go a bit higher after an adjustment period it will stabilize as well.
Now if you go way higher not sure if works the same way. Physio posts his results and e2 is fine even at higher dosages.

I don’t think am going to go up further but I like 100 better than 88. My free t is upper normal. If I wanted some gains who knows I may go higher… Am sure I’ll get that tickle…:muscle:t3:


#556

Not a bad idea unless your free test is 414. :smiley:


#557

LOL don’t jinx me. I doubt it though with my high SHBG.

When my test was 1200 my free test was 24 on a range of 7-34.

@charlie12 I think your partially correct regarding your body stabilizing on its own eventually.


#558

All this talk about E2… have any of you experienced BPH due to elevated E2?

Long story… And not intended to hijack, but you were all talking about E2…

About 5 weeks after a self induced dose increase (120mg a week to 140mg a week) I started to experience what I thought were high E2 signs…some ED, diminished libido, bloating, weight gain w/o a diet change, etc… so I reduced my dose back to 120mg a week.

I’m still having ED and libido issues.

I went to my Dr for a follow up. He finally agreed to test estradiol, but not the sensitive assay. I talked to him about it, he said I could do it, but it might cost more due to their contacts with hospitals, etc… I just said to do non sensitive for now.

I’ve had BPH for about 6 months. I always thought it was related to DHT, but I just read an article here saying BPH could in fact be estradiol related and not from excess DHT.

My PSA has increased from .30 to .58 in 2 months and my Dr thinks I have prostatitis.

He prescribed and antibiotic, cipro for this…and Alfuzosin to help me pee.

I’d rather not take these things if in fact it’s E2…was just wondering if anyone has experienced BPH from elevated E2?


#559

Not confirmed, but I have felt “pressure” and lower urine pressure volume when my e2 is high. So I would say totally possible.


#560

I just dont think there is any literature out there to support it. Im not sure how a hormone would infect your prostate. Did you have BPH before you increased your dose? Just trying to see the timeline here.


#561

totally possible meaning that BPH could be caused by E2. Prostatitis is infection, nothing to do with e2. sorry just clarifying.


#562

My initial protocol was 50mg e 3.5 days. No issues with BPH or peeing that I can recall, but my total test was only at 400ish (up from 240) and I wasn’t feeling relief from low T symptoms.

Dr upped to 60mg e 3.5 days and after a few 60mg shots, I had a bitch if a time peeing, like dribbling out…but was feeling better (improved erections, libido, energy). Around this time, I also switched to 34mg EOD because I had an SHGB reading come back at 16.

BPH got better, could pee good enough where I just lived with it. BPH had gotten a little worse at 20mg EOD, but not as bad as it was on 60mg e 3.5 days… Confusing, I know - sorry.

What’s concerning me now is my ED and diminished libido coupled with the BPH… And wondering if they are all connected to E2?

I will say, when I first upped my dose to 20mg EOD… There was a period of time I was chasing my wife around… I wanted sex all the time. There were times I could have sex twice in a row…orgasim and go again right away. This might not impress many, but it’s impressive for me…haha.

Either way, I’m dumbfounded how things could have changed for the worse. Thanks for taking a read and letting me post in your thread, I appreciate it.


#563

Thanks for the clarification, I appreciate it. So prostatitis and BPH are independent of each other?

Dr said my prostate was “a little swollen” upon inspection and with PSA going from .3 to .58, wants me to take Ciprofloxacin for 7 days, while my urine sample is cultured… I’ve read some bad things about Cipro and not sure I want to take it until my estradiol results comes back.

He said if they are elevated, he’ll put me on tamoxifen… Maybe that will bind to the estrogen receptors in the prostate too? Who knows.

Thanks again for the response.


#564

Would be a good situation for @physioLojik to chime in on.


#565

He is right, in my case anyways and for many others I believe. Always let your body try to do the work, first.

I had high Estradiol after the first 3 months and uro said don’t worry about it for now, let’s see where it’s at in 3 months, I rarely presescribe an AI. 3 months later I was right dab in the middle of normal range and have stayed there since. :))) Give your body a chance to regulate it first, fellahs. Give it 6 months and take it from there. :)))


#566

Great information. Thanks!